A special class of Moufang loops. (English) Zbl 0223.20081


20N05 Loops, quasigroups
Full Text: DOI


[1] Richard Hubert Bruck, A survey of binary systems, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 20. Reihe: Gruppentheorie, Springer Verlag, Berlin-Göttingen-Heidelberg, 1958. · Zbl 0081.01704
[2] R. H. Bruck, Some theorems on Moufang loops, Math. Z. 73 (1960), 59 – 78. · Zbl 0099.25103
[3] R. H. Bruck, Analogues of the ring of rational integers, Proc. Amer. Math. Soc. 6 (1955), 50 – 58. · Zbl 0064.03002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.